# SDR SIMA20131211005

- Difficulty date: December 11, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 25,477 hours, 21,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN COCKPIT INOPERATIVE.  R & R LAMP IN COCKPIT EMERGENCY LIGHT IAW EMB 145 AMM 33-50-05-000-801-A & 33-50-05-400-801-A, OPERATIONS CHECKED GOOD.
